RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1989, Volume 309, Number 2, Pages 279–282 (Mi dan6871)  

MATHEMATICS

Radial-spherical convolution operators in weighted $L_p$ spaces

B. S. Rubin

Rostov State University, Rostov-on-Don

Full text: PDF file (271 kB)

English version:
Doklady Mathematics, 1990, 40:3, 509–512

Bibliographic databases:
UDC: 517.948
Presented: С. М. Никольский
Received: 21.06.1988

Citation: B. S. Rubin, “Radial-spherical convolution operators in weighted $L_p$ spaces”, Dokl. Akad. Nauk SSSR, 309:2 (1989), 279–282; Dokl. Math., 40:3 (1990), 509–512

Citation in format AMSBIB
\Bibitem{Rub89}
\by B.~S.~Rubin
\paper Radial-spherical convolution operators in weighted $L_p$
spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1989
\vol 309
\issue 2
\pages 279--282
\mathnet{http://mi.mathnet.ru/dan6871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1036139}
\zmath{https://zbmath.org/?q=an:0736.42011}
\transl
\jour Dokl. Math.
\yr 1990
\vol 40
\issue 3
\pages 509--512


Linking options:
  • http://mi.mathnet.ru/eng/dan6871
  • http://mi.mathnet.ru/eng/dan/v309/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020